# SDR DL77L091958

- Difficulty date: December 10, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N706DN
- Make and model: Boeing 777232LR
- Aircraft serial: 30440
- Aircraft time: 2,881 hours, 253 cycles
- Engine: Ge GE90110B1
- Engine time: 2,881 hours, 253 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: GE901110B
- Part serial: 906604
- Condition: Failed
- Location: Nr1
- Part time: 2,881 hours, 253 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FAILED BORO INSP/C NBR 1 ENG REPLACED.  ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS.
